# SDR HEEA0016588

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 7028501
- Condition: Inoperative
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT INOPERATIVE, UNIT FULL OF WATER.
